MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1078155218800371

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2018

A severe case of bevacizumab-induced thrombotic microangiopathy.

Bektas Mert, Samancı Nilay S, Cokgezer Simay, Keskin Dilek, Demirelli Fuat H

Клинический случайСтатьяПеревод в очереди

Аннотация

Bevacizumab is a human monoclonal antibody against VEGF. Many adverse reactions about bevacizumab are identified including venous and arterial thromboembolism, nausea, fatigue, alopecia, proteinuria, gastrointestinal system (GIS) perforation, exfoliative dermatitis, and peripheral edema and thrombocytopenia. In this paper, we report a case of bevacizumab-induced dose-dependent, toxicity-mediated drug-induced thrombotic microangiopathy.

Для цитирования: Bektas Mert, Samancı Nilay S, Cokgezer Simay, Keskin Dilek, Demirelli Fuat H. A severe case of bevacizumab-induced thrombotic microangiopathy.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2018. DOI: 10.1177/1078155218800371.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.